IJPAM: Volume 85, No. 2 (2013)

A NEW RAMANUJAN CONTINUED FRACTION
AND THEIR EXPLICITR VALUES

B.N. Dharmendra1, M.R. Rajesh Kanna2, H.L. Parashivamurthy3
1,2Post Graduate Department of Mathematics
Maharani's Science College for Women
J.L.B. Road, Mysore, 570 001, INDIA
3Department of Mathematics
BGS Institute Of Technology
B.G. Nagar, Bellur, Nagamangala Thalque
Mandya District, 571448, INDIA


Abstract. In this paper, we study new Ramanujan continued fraction and establish some new modular identities of their and some explicit values.

Received: December 14, 2012

AMS Subject Classification: 33D10, 40A15, 11A55, 30B70

Key Words and Phrases: continued fraction, Theta functions

Download paper from here.



DOI: 10.12732/ijpam.v85i2.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 2